# SDR ASAA2019090330604

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 50,767 hours, 14,856 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN BOTH VTK FLAGS SHOWED UP FOR ABOUT 10 SECONDS THEN WENT OUT. GROUNDED - YES. FMC BITE SHOWS RESYNC - A - RAM FAULT. RESET & BITE FMCS COMPUTERS REF FIM 34-61 TASK 837. GROUND VERIFICATION TEST NORMAL.
